# SDR TSAA20211117045

- Difficulty date: November 15, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N301KH
- Make and model: Boeing 737330
- Aircraft serial: 27904
- Aircraft time: 49,543 hours, 54,360 cycles
- System (JASC): 5700 · Wing Structure
- Part: Fastener
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED & REINSTALLED FASTENER IN L/H WING UPPER SKIN @ WBL 522-560 30" FWD OFT/E I.A.W. B737-300 SRM REV 126 CH 51-40-02 PAR 7, RE-PROTECTED I.A.W. B737-300 AMM REV 94 CH 51-21-99. INSPECTED WITH 1OX MAG GLASS, CONFIRMED THERE WAS NO CORROSION LIMITED TO PAINT ONLY.
